# SDR UALA2009011300136

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 63,196 hours, 20,719 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16C EMERGENCY LIGHT MISSING.  REPLACED EMERGENCY LIGHT STRIP.  OPS CHECKED OK.
